Volume 4, Issue 2 (July 2019) has Been Published

Journal of Ibn Haldun Studies, Volume 4, Issue 2 (July 2019) Has been published.

New issue address is: https://journal.ihu.edu.tr/

Journal of Ibn Haldun Studies (e-ISSN 2651-379X) is published by Ibn Haldun University, which is a referred bi-annual and blind peer-review. It has been published since the year of 2016. The journal publishes original Turkish, English or Arabic articles on the subjects of language, literature, history, art, architecture, sociology, theology and human and social sciences.

Journal of Ibn Haldun Studies indexed by: